Rough isometry and the asymptotic dirichlet problem

Hyeong In Choi, Seok Woo Kim, Yong Hah Lee

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We propose a new asymptotic Dirichlet problem for harmonic functions via the rough isometry on a certain class of Riemannian manifolds. We prove that this problem is solvable for naturally defined class of functions. This result generalizes those of Schoen and Yau and of Cheng.

Original languageEnglish
Pages (from-to)333-348
Number of pages16
JournalTohoku Mathematical Journal
Issue number3
StatePublished - 1 Jan 1998


Dive into the research topics of 'Rough isometry and the asymptotic dirichlet problem'. Together they form a unique fingerprint.

Cite this